# SDR DALA2023100308088

- Difficulty date: September 30, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION EXCESSIVE ON STRAP L-25L STA 1005 TO 1035 AND TERMINAL LONG L-25L STA 1053 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00643: CORROSION LEVEL 2. STRAP L-25L STA 1005 TO 1035 AND TERMINAL LONG L-25L STA 1053 AT AFT CARGO COMPARTMENT WERE REPLACED PER DWG 3936440 REV D, DWG 5936021 REV EH, B717 SRM 51-41-02-0G, AND 51-41-05-0G. (LP #2995206)
